# SDR CA960606101

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG9080J4A
- Condition: Low Pressure
- Location: Eng Driven
- Component: Learsiegler
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

(CAN) 5 MINUTES AFTER ESTABLISHING LEVEL CRUISE, LEFT ENGINE SLIGHT LOSS OF POWER. LOW FUEL PRESSURE RESTORED BY TURNING ELECTRICAL FUEL PUMP "ON". ENGINE DRIVEN FUEL PUMP REPLACED.
